# SDR UIEA2023053100545

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 141A372212
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - SECTION 41- RHS ELECTRICAL GROUND RECEPTACLE (EGPR) CUTOUT DOUBLER ( PN 141A3722-12) DEFORMATION - CATEGORY C TIME LIMITED REPAIR IAW ATLAS AIR EO 3853A157 REV.0, PARTS 2.( REPLACED DOUBLER P/N: 141A3722-12 FUSELAGE SECTION 41 RHS ELECTRICAL GROUND RECEPTABLE I/A/W B737-800 BCF SRM 51-10-0G-0 PARAG 9  )
